# SDR GAIA98110

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FROM KYIP TO KHUF, WHEN GEAR WAS SELECTED DOWN, THE LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED ON FIRST AND SECOND ATTEMPTS.  IT INDICATED DOWN AND LOCKED ON THE THIRD ATTEMPT.  AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND A LOOSE CONNECTOR ON THE DOWNLOCK SWITCH.  THE CONNECTOR WAS TIGHTENED.  AN OPERATIONAL CHECK OF THE GEAR WAS PERFORMED SATISFACTORY IAW B727 MM 32-60.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
